Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 213, NWS Little Rock, AR

June 9, 2021Cleburne County, White County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 9, 2021, 8:41 PM CDT for Cleburne County, White County, Arkansas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2021, 8:41 PM CDT (01:41 UTC)
Expired
Jun 9, 2021, 9:30 PM CDT
In force
49 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cleburne County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 9:15 PM CDTTSTM WND DMG2 N Center Hill, ARSOME LIMBS WERE BLOWN DOWN NORTH OF CENTER HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1825 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1825 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

488 
WUUS54 KLZK 100141
SVRLZK
ARC023-145-100230-
/O.NEW.KLZK.SV.W.0213.210610T0141Z-210610T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
841 PM CDT Wed Jun 9 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cleburne County in north central Arkansas...
  Central White County in central Arkansas...

* Until 930 PM CDT.

* At 841 PM CDT, a severe thunderstorm was located near Pangburn, or
  11 miles southeast of Heber Springs, moving southeast at 10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Searcy...                         Judsonia...
  Kensett...                        Pangburn...
  Crosby...                         Letona...
  Albion...                         Clay...
  Center Hill...                    Sidon...
  Joy...                            Pickens in White County...
  Armstrong Springs...              Plainview in White County...

This includes US Highway 67 between mile markers 45 and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3542 9198 3546 9187 3527 9158 3516 9194
TIME...MOT...LOC 0141Z 320DEG 10KT 3537 9189 

HAIL...1.50IN
WIND...60MPH
 
$$

Cooper
5 follow-up statements
229 
WWUS54 KLZK 100145
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
845 PM CDT Wed Jun 9 2021

ARC023-145-100230-
/O.CON.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
Cleburne AR-White AR-
845 PM CDT Wed Jun 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN CLEBURNE AND CENTRAL WHITE COUNTIES...

At 845 PM CDT, a severe thunderstorm was located near Pangburn, or 11
miles northwest of Searcy, moving southeast at 10 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Searcy...                         Judsonia...
Kensett...                        Pangburn...
Crosby...                         Letona...
Albion...                         Clay...
Center Hill...                    Sidon...
Joy...                            Pickens in White County...
Armstrong Springs...              Plainview in White County...

This includes US Highway 67 between mile markers 45 and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3542 9198 3546 9187 3527 9158 3516 9194
TIME...MOT...LOC 0145Z 320DEG 10KT 3536 9188 

HAIL...2.00IN
WIND...60MPH
 
$$

Cooper
508 
WWUS54 KLZK 100201
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
901 PM CDT Wed Jun 9 2021

ARC023-145-100230-
/O.CON.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
Cleburne AR-White AR-
901 PM CDT Wed Jun 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN CLEBURNE AND WEST CENTRAL WHITE COUNTIES...

At 901 PM CDT, a severe thunderstorm was located near Crosby, or 10
miles west of Searcy, moving south at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Searcy...                         Kensett...
Crosby...                         Letona...
Albion...                         Joy...
Pickens in White County...        Armstrong Springs...
Center Hill...                    Sidon...

This includes US Highway 67 between mile markers 45 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3538 9195 3541 9185 3524 9167 3516 9194
      3532 9196
TIME...MOT...LOC 0201Z 350DEG 11KT 3530 9190 

HAIL...1.25IN
WIND...60MPH
 
$$

Cooper
196 
WWUS54 KLZK 100208
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
908 PM CDT Wed Jun 9 2021

ARC023-100218-
/O.CAN.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
Cleburne AR-
908 PM CDT Wed Jun 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEBURNE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3536 9194 3536 9180 3522 9174 3516 9194
      3526 9195
TIME...MOT...LOC 0208Z 353DEG 13KT 3526 9190 

$$

ARC145-100230-
/O.CON.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
White AR-
908 PM CDT Wed Jun 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL WHITE COUNTY...

At 908 PM CDT, a severe thunderstorm was located near Gravel Hill, or
9 miles west of Searcy, moving south at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Searcy...                         Crosby...
Letona...                         Albion...
Pickens in White County...        Armstrong Springs...
Center Hill...                    Sidon...
Joy...                            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3536 9194 3536 9180 3522 9174 3516 9194
      3526 9195
TIME...MOT...LOC 0208Z 353DEG 13KT 3526 9190 

HAIL...1.25IN
WIND...60MPH
 
$$

Cooper
919 
WWUS54 KLZK 100215
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
915 PM CDT Wed Jun 9 2021

ARC145-100230-
/O.CON.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
White AR-
915 PM CDT Wed Jun 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL WHITE COUNTY...

At 915 PM CDT, a severe thunderstorm was located near Gravel Hill, 
or 9 miles west of Searcy, moving south at 15 mph. This storm has a 
history of producing wind damage!

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Searcy...                         Crosby...
Letona...                         Albion...
Pickens in White County...        Armstrong Springs...
Center Hill...                    Sidon...
Joy...                            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3536 9194 3536 9180 3522 9174 3516 9194
      3526 9195
TIME...MOT...LOC 0215Z 356DEG 13KT 3524 9190 

HAIL...1.25IN
WIND...60MPH
 
$$

Cooper
763 
WWUS54 KLZK 100222
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
922 PM CDT Wed Jun 9 2021

ARC145-100231-
/O.EXP.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
White AR-
922 PM CDT Wed Jun 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WHITE COUNTY WILL
EXPIRE AT 930 PM CDT...
    
This Severe Thunderstorm Warning has been replaced by a Tornado 
Warning, effective until 1000 PM CDT for southwestern White County. 

LAT...LON 3536 9194 3536 9180 3522 9174 3516 9194
      3526 9195
TIME...MOT...LOC 0221Z 320DEG 10KT 3523 9189 

$$

Cooper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:45 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 9, 6:45 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
645 PM CDT Wed Jun 9 2021

.AVIATION...
Updated for 00Z TAFs...

Conditions will vary in most areas between vfr and mvfr intially,
but convection will be more widespread over the central and south,
especially as we get into the overnight hours. Expect VCSH/VCTS at
times, with ceilings lowering to mvfr or ifr, especially over the
south as showers/storms regenerate late tonight/early Thursday
morning.
&&

.PREV DISCUSSION...(ISSUED 254 PM CDT Wed Jun 9 2021)
SHORT TERM...Tonight Through Friday

The incredibly moist airmass characterized by PW values in the
2-2.5 inch range and dewpoints in the 70s looks to hold on for
another day or so while the H500 storm system to the northeast
makes very slow progress out of the area. Additional isolated to
scattered showers and thunderstorms are expected to develop across
the area this afternoon and evening and drift southeast but
location will largely depend on remnant boundaries draped across
the area.

Later tonight into early Thursday morning, yet another east to
west oriented thunderstorm complex looks to develop across the
southern third of the state. Through the morning hours, this
complex may lift north toward central Arkansas. With the threat of
another heavy rainfall event and conditions in place across the
area given recent significant rainfall, have continued the flash
flood watch into Thursday afternoon. While some areas within the
watch may miss out on rain, several locations will likely see
rainfall accumulate very rapidly and that could lead to serious
flooding concerns.

Other than precip chances persisting across eastern areas through
Friday, attention begins to turn to the heat of summer. Even
today, temps have climbed into the upper 80s across much of the
area and with Td values in the 70s, it is far from pleasant
outside. As the H500 ridge located to the west attempts to build
east, these conditions will only worsen and heat indices will
approach 100-105.

LONG TERM...Friday Night Through Wednesday

A highly-amplified mid/upper flow pattern will persist through the
period with the center of a stout upper ridge progged to wobble
between the Four Corners and Big Bend areas. This will support a
nearly meridional flow regime over the central CONUS as troughing
remains over the east. In addition to more typical summer weather
(highs generally in the 80s and 90s with lows in the 70s), this
pattern does suggest MCS activity will be a possibility through much
if not all of the period. Medium-range guidance is already hinting
at multiple MCSs traversing the central Plains and diving into the
southern Plains, although predictability for timing/placement is
understandably low at this range, so continued to broadly brush with
the Blend for now.

Some relief may come late weekend into next week as more pronounced
troughing settles over the eastern U.S. and ushers in a backdoor
cold front. Temperatures will cool noticeably as the boundary
works through the area with highs only reaching the 80s and lows
in the 50s and 60s.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Thursday afternoon FOR Arkansas-
Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant-
Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Montgomery-Ouachita-
Pike-Polk-Prairie-Pulaski-Saline.

&&

Aviation...57
Hazardous weather outlook, Jun 9, 3:16 AM CDT, 17 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
316 AM CDT Wed Jun 9 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100830-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
316 AM CDT Wed Jun 9 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Persistent showers and thunderstorms are expected across the
southern and central portion of the state Wednesday morning and
afternoon. Heavy to excessive rainfall will accompany these
storms. An additional two to three inches of rain can not be
ruled out in areas of training storms, with locally greater
amounts possible.

Given excessive rainfall over the last 48 to 72 hours and an
extremely saturated soil surface, it will not take much runoff
from heavy rainfall to quickly cause flash flooding. Where rainfall
accumulations are the greatest, flash flooding may be
considerable to significant in nature at times. Please be sure to
heed local emergency management guidance on road closures due to
high water, and avoid flooded areas if possible.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Rain chances will continue into Thursday as the slow moving upper
system finally begins to pull out of the region. Another inch of
rain can not be ruled out over east central and far southeast parts
of the state, mainly early in the day,

A weather pattern more typical of summer will develop over the
region late in the week and into the weekend as a large upper level
ridge of high pressure builds over the nations mid section. Hot and
humid conditions will return with chances of afternoon through early
evening showers and thunderstorms. An occasional strong storm can
not be discounted but organized severe weather is not likely.

Highs are expected to top out in the upper 80s to lower 90s through
the period. With the soil being saturated and lots of standing water
likely, very muggy conditions are expected as well.

.Spotter Information Statement...

Spotter Activation May Be Needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/56

In the hours before

Local storm report, Jun 9, 7:50 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
750 PM CDT WED JUN 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HEAVY RAIN       LITTLE ROCK ADAMS FIELD 34.73N  92.24W
06/09/2021  M1.10 INCH       PULASKI            AR   ASOS

            1.10 INCHES OF RAIN FELL IN 56 MINUTES.

&&

EVENT NUMBER LZK2100692

57
Local storm report, Jun 9, 8:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
809 PM CDT WED JUN 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TORNADO          2 N FERDA               34.49N  91.95W
06/09/2021                   LONOKE             AR   EMERGENCY MNGR

            JEFFERSON COUNTY REPORTED A TORNADO BETWEEN TUCKER AND
            ENGLAND.

&&

EVENT NUMBER LZK2100693

57
Local storm report, Jun 9, 8:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
822 PM CDT WED JUN 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TORNADO          1 WSW BLAKEMORE         34.60N  91.90W
06/09/2021                   LONOKE             AR   LAW ENFORCEMENT

            A BRIEF TORNADO OCCURRED IN A FIELD IN LONOKE COUNTY.
            THIS WAS VISUALLY CONFIRMED BY SEVERAL VIDEOS AND
            PHOTOS. NO DAMAGE WAS APPARENT OR HAS BEEN REPORTED AT
            THIS TIME.

&&

EVENT NUMBER LZK2100694

57
Local storm report, Jun 9, 8:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
829 PM CDT WED JUN 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     CAVE CITY               35.95N  91.55W
06/09/2021                   SHARP              AR   BROADCAST MEDIA

            TREES WERE BLOWN DOWN IN CAVE CITY.

&&

EVENT NUMBER LZK2100695

62
Special weather statement, Jun 9, 8:32 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Little Rock AR
832 PM CDT Wed Jun 9 2021

ARZ012-100215-
Newton AR-
832 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEWTON COUNTY UNTIL 915
PM CDT...

At 832 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lost Valley State Park, or near Jasper, moving southeast at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Jasper...                         Piercetown...
Carver...                         Bass...
Wayton...                         Low Gap...
Crossroad...                      Vendor...
Parthenon...                      Swain...
Gum Springs in Newton County...   Mt Judea...
Deer...                           Cowell...
Nail...                           Lurton...
Mt Sherman...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3597 9294 3576 9295 3576 9331 3591 9337
      3602 9334 3603 9321
TIME...MOT...LOC 0132Z 294DEG 14KT 3597 9330

Cooper
Special weather statement, Jun 9, 8:37 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Little Rock AR
837 PM CDT Wed Jun 9 2021

ARZ024-033-100230-
White AR-Cleburne AR-
837 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEBURNE AND CENTRAL
WHITE COUNTIES UNTIL 930 PM CDT...

At 837 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pangburn, or 11 miles northwest of Searcy, moving southeast at 10
mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Searcy...                         Heber Springs...
Bald Knob...                      Judsonia...
Pangburn...                       Crosby...
Letona...                         Albion...
Clay...                           Wilburn...
Providence...                     Dewey...
Center Hill...                    Sidon...
Pickens in White County...        Armstrong Springs...
Plainview in White County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3548 9202 3552 9197 3552 9187 3531 9150
      3522 9188
TIME...MOT...LOC 0137Z 317DEG 10KT 3537 9186

Cooper

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:01 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie29 min
Jun 9, 7:07 PM CDTFlash Flood WarningLZKArkansas, Lonoke, Prairie, Pulaski109 min
Jun 9, 7:13 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Lawrence, Sharp47 min
Jun 9, 7:22 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski23 min
Jun 9, 7:24 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie36 min
Jun 9, 7:27 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence, Sharp48 min
Jun 9, 7:34 PM CDTFlash Flood WarningLZKArkansas, Jefferson, Pulaski2 hr
Jun 9, 7:40 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline35 min
Jun 9, 7:53 PM CDTTornado WarningLZKJefferson, Lonoke37 min
Jun 9, 8:03 PM CDTTornado WarningLZKJefferson, Lonoke, Pulaski14 min
Jun 9, 8:14 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Lonoke, Pulaski24 min
Jun 9, 8:29 PM CDTFlash Flood WarningLZKJefferson66 min
Jun 9, 8:32 PM CDTSpecial Weather StatementLZKNewton43 min
Jun 9, 8:37 PM CDTSpecial Weather StatementLZKWhite53 min
Jun 9, 8:52 PM CDTTornado WarningLZKCleburne, White38 min
Jun 9, 9:19 PM CDTTornado WarningLZKWhite17 min
Jun 10, 1:56 AM CDTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff3 hr
Jun 10, 7:57 AM CDTFlash Flood WarningLZKArkansas, Desha, Lincoln4 hr
Jun 10, 8:26 AM CDTFlash Flood WarningLZKDesha, Drew4 hr
Jun 10, 9:24 AM CDTFlash Flood Warning Considerable damage threatLZKDesha, Drew3 hr
Jun 10, 12:24 PM CDTAreal Flood WarningLZKDesha, Drew, Lincoln6 hr
Jun 10, 12:28 PM CDTFlash Flood WarningLZKDesha, Drew, Lincoln6 hr
Jun 10, 3:08 PM CDTFlash Flood WarningLZKJefferson, Lincoln3 hr
Jun 10, 3:17 PM CDTSpecial Weather StatementLZKBradley28 min
Jun 10, 4:54 PM CDTSpecial Weather StatementLZKHot Spring36 min
Jun 10, 5:30 PM CDTSpecial Weather StatementLZKVan Buren30 min
Jun 10, 6:29 PM CDTSevere Thunderstorm WarningLZKPulaski31 min
Jun 10, 6:42 PM CDTFlash Flood WarningLZKPulaski118 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.